Melanie Matchett Wood
Melanie Matchett Wood
Professor of Mathematics, Harvard University
Verified email at math.harvard.edu
Title
Cited by
Cited by
Year
The distribution of sandpile groups of random graphs
M Wood
Journal of the American Mathematical Society 30 (4), 915-958, 2017
552017
Discriminants in the Grothendieck ring
R Vakil, MM Wood
Duke Mathematical Journal, 2015
55*2015
On the probabilities of local behaviors in abelian field extensions
MM Wood
Compositio Mathematica 146 (1), 102-128, 2010
512010
A heuristic for boundedness of ranks of elliptic curves
J Park, B Poonen, J Voight, MM Wood
JEMS, 2019
482019
On -torsion in class groups of number fields
J Ellenberg, LB Pierce, MM Wood
Algebra & Number Theory, 2017
412017
Random integral matrices and the Cohen-Lenstra heuristics
MM Wood
American Journal of Mathematics 141 (2), 383-398, 2019
38*2019
On a Cohen–Lenstra heuristic for Jacobians of random graphs
J Clancy, N Kaplan, T Leake, S Payne, MM Wood
Journal of Algebraic Combinatorics 42 (3), 701-723, 2015
352015
The density of discriminants of 𝑆₃-sextic number fields
M Bhargava, M Wood
Proceedings of the American Mathematical Society 136 (5), 1581-1587, 2008
332008
P-orderings: a metric viewpoint and the non-existence of simultaneous orderings
M Wood
Journal of Number Theory 99 (1), 36-56, 2003
312003
An effective Chebotarev density theorem for families of number fields, with an application to ℓ -torsion in class groups
LB Pierce, CL Turnage-Butterbaugh, MM Wood
Inventiones mathematicae 219 (2), 701-778, 2020
302020
Rings and ideals parameterized by binary n-ic forms
MM Wood
Journal of the London Mathematical Society 83 (1), 208-231, 2011
292011
Parametrization of ideal classes in rings associated to binary forms
MM Wood
Journal für die reine und angewandte Mathematik (Crelles Journal) 2014 (689 …, 2014
282014
Moduli spaces for rings and ideals
MEM Wood
Princeton University, 2009
28*2009
Gauss composition over an arbitrary base
MM Wood
Advances in Mathematics 226 (2), 1756-1771, 2011
252011
Belyi-extending maps and the Galois action on dessins d'enfants
M Wood
Publications of the Research Institute for Mathematical Sciences, 2006
242006
Non-abelian Cohen–Lenstra heuristics over function fields
N Boston, MM Wood
Compositio Mathematica 153 (7), 1372-1390, 2017
212017
Nonabelian Cohen–Lenstra moments
MM Wood
Duke Mathematical Journal 168 (3), 377-427, 2019
192019
Mapping incidences
VH Vu, MM Wood, PM Wood
Journal of the London Mathematical Society 84 (2), 433-445, 2011
192011
Mass Formulas for Local Galois Representations and Quotient Singularities. I: A Comparison of Counting Functions
MM Wood, T Yasuda
International Mathematics Research Notices 2015 (23), 12590-12619, 2015
182015
The Distribution of the Number of Points on Trigonal Curves over 𝔽q
MM Wood
International Mathematics Research Notices 2012 (23), 5444-5456, 2012
182012
The system can't perform the operation now. Try again later.
Articles 1–20